# SDR 2021F00368

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 3,621 hours, 2,415 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE WHEEL WELL CRACKS AT FS 75. THE FRAME (PN: 7413133-59), WEB (PN: 7413133-10), DOUBLERS(PN: 7413133-15 AND 7413133-16) ARE COMMONLY INVOLVED IN THE FAILURE. REPAIR ACCOMPLISHED PER TEXTRON AVIATION INC. SR-680A-ATA53-25890, 8100-9 SUBMITTAL LETTER NO. 20-0804 DATED: 6/1/2020.
